Alert archive / Georgia / Flood Watches in 2015

Flood Watch 1, NWS Atlanta, GA

November 1, 201568 counties in Georgia

NWS Atlanta, GA issued this flood watch at Nov 1, 2015, 2:44 PM EST for 68 counties in Georgia. It took effect at Nov 1, 2015, 7:00 PM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2015, 2:44 PM EST (19:44 UTC)
In effect from
Nov 1, 2015, 7:00 PM EST
Expired
Nov 2, 2015, 5:40 PM EST
In force
23 hr
Issued by
NWS Atlanta, GA
Flood severity
None
All 68 counties

Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walton County, GA, Webster County, GA, White County, GA, Wilkes County, GA

The radar

The Atlanta radar (KFFC), 41 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

322 
WGUS62 KFFC 011944
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EST SUN NOV 1 2015

GAZ013>016-020>025-027-030>039-041>060-066>071-078-079-089-020345-
/O.NEW.KFFC.FA.A.0001.151102T0000Z-151103T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-HARRIS-
TALBOT-MUSCOGEE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...COLUMBUS
244 PM EST SUN NOV 1 2015

...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH AND CENTRAL
  GEORGIA...INCLUDING THE FOLLOWING IN CENTRAL GEORGIA...
  BUTTS...JASPER...MONROE AND PUTNAM. IN EAST CENTRAL
  GEORGIA...GREENE...TALIAFERRO AND WILKES. IN NORTH CENTRAL
  GEORGIA...BARROW...CHEROKEE...CLAYTON...COBB...DAWSON...
  DEKALB...DOUGLAS...FAYETTE...FORSYTH...GWINNETT...HALL...
  HENRY...LUMPKIN...MORGAN...NEWTON...NORTH FULTON...
  PICKENS...ROCKDALE...SOUTH FULTON AND WALTON. IN NORTHEAST
  GEORGIA...BANKS...CLARKE...JACKSON...MADISON...OCONEE...
  OGLETHORPE AND WHITE. IN NORTHWEST GEORGIA...BARTOW...
  CARROLL...HARALSON...PAULDING AND POLK. IN WEST CENTRAL
  GEORGIA...COWETA...HARRIS...HEARD...LAMAR...MERIWETHER...
  MUSCOGEE...PIKE...SPALDING...TALBOT...TROUP AND UPSON.

* FROM 7 PM EST THIS EVENING THROUGH MONDAY EVENING

* AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND
  CENTRAL GEORGIA TONIGHT AND MONDAY. OVERNIGHT RAINFALL AMOUNTS
  UP TO 2.5 INCHES FELL IN PARTS OF THE AREA AND ADDITIONAL 2 TO 4
  INCHES WILL BE POSSIBLE TONIGHT AND MONDAY. 

* SOME TREES AND POWER LINES COULD BE DOWNED BY ANY THUNDERSTORMS
  DUE TO WET SOILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF RAIN
FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM ACTIVITY
IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT OF RAIN
AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A DECREASE IN GULF
THUNDERSTORMS COULD ENHANCE RAINFALL.

CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS
AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
5 follow-up statements
457 
WGUS62 KFFC 020213
FFAFFC

FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EST SUN NOV 1 2015


GAZ013>016-020>025-027-030>039-041>060-066>071-078-079-089-021015-
/O.CON.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-HARRIS-
TALBOT-MUSCOGEE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...COLUMBUS
913 PM EST SUN NOV 1 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH 
  CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND 
  WEST CENTRAL GEORGIA...INCLUDING THE FOLLOWING IN CENTRAL ...
  GEORGIA...BUTTS...JASPER...MONROE AND PUTNAM. IN EAST CENTRAL 
  GEORGIA...GREENE...TALIAFERRO AND WILKES. IN NORTH CENTRAL 
  GEORGIA...BARROW...CHEROKEE...CLAYTON...COBB...DAWSON... 
  DEKALB...DOUGLAS...FAYETTE...FORSYTH...GWINNETT...HALL... 
  HENRY...LUMPKIN...MORGAN...NEWTON...NORTH FULTON...PICKENS... 
  ROCKDALE...SOUTH FULTON AND WALTON. IN NORTHEAST GEORGIA... 
  BANKS...CLARKE...JACKSON...MADISON...OCONEE...OGLETHORPE AND 
  WHITE. IN NORTHWEST GEORGIA...BARTOW...CARROLL...HARALSON... 
  PAULDING AND POLK. IN WEST CENTRAL GEORGIA...COWETA...HARRIS...
   HEARD...LAMAR...MERIWETHER...MUSCOGEE...PIKE...SPALDING... 
  TALBOT...TROUP AND UPSON. 

* THROUGH MONDAY EVENING

* AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND
  CENTRAL GEORGIA TONIGHT AND MONDAY. ADDITIONAL RAINFALL AMOUNTS
  BETWEEN 2 TO 4 INCHES ARE POSSIBLE OVERNIGHT AND MONDAY.

* SOME TREES AND POWER LINES COULD BE DOWNED BY ANY 
  THUNDERSTORMS DUE TO WET SOILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF
RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM
ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT
OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A
DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL.

CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS
AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
569 
WGUS62 KFFC 020811
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 AM EST MON NOV 2 2015


GAZ006>009-072-080>082-090>095-102>106-030000-
/O.EXA.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN-GILMER-UNION-TOWNS-JONES-TAYLOR-CRAWFORD-BIBB-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-
INCLUDING THE CITIES OF...MACON...WARNER ROBINS...LUMPKIN...
AMERICUS...CORDELE
311 AM EST MON NOV 2 2015

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL GEORGIA...NORTH 
  CENTRAL GEORGIA...NORTHEAST GEORGIA AND WEST CENTRAL GEORGIA...
   INCLUDING THE FOLLOWING IN CENTRAL ...GEORGIA...BIBB... 
  CRAWFORD...CRISP...DOOLY...HOUSTON...JONES AND PEACH. IN NORTH 
  CENTRAL GEORGIA...FANNIN...GILMER AND UNION. IN NORTHEAST 
  GEORGIA...TOWNS. IN WEST CENTRAL GEORGIA...CHATTAHOOCHEE... 
  MACON...MARION...SCHLEY...STEWART...SUMTER...TAYLOR AND 
  WEBSTER. 

* THROUGH THIS EVENING

* AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND
  CENTRAL GEORGIA. ADDITIONAL RAINFALL AMOUNTS BETWEEN 2 TO 4
  INCHES ARE POSSIBLE.

* SOME TREES AND POWER LINES COULD BE DOWNED BY ANY 
  THUNDERSTORMS DUE TO WET SOILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF
RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM
ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT
OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A
DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL.

CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS
AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

GAZ013>016-020>025-027-030>039-041>060-066>071-078-079-089-030000-
/O.CON.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-HARRIS-
TALBOT-MUSCOGEE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...COLUMBUS
311 AM EST MON NOV 2 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH 
  CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND 
  WEST CENTRAL GEORGIA...INCLUDING THE FOLLOWING IN CENTRAL ...
  GEORGIA...BUTTS...JASPER...MONROE AND PUTNAM. IN EAST CENTRAL 
  GEORGIA...GREENE...TALIAFERRO AND WILKES. IN NORTH CENTRAL 
  GEORGIA...BARROW...CHEROKEE...CLAYTON...COBB...DAWSON... 
  DEKALB...DOUGLAS...FAYETTE...FORSYTH...GWINNETT...HALL... 
  HENRY...LUMPKIN...MORGAN...NEWTON...NORTH FULTON...PICKENS... 
  ROCKDALE...SOUTH FULTON AND WALTON. IN NORTHEAST GEORGIA... 
  BANKS...CLARKE...JACKSON...MADISON...OCONEE...OGLETHORPE AND 
  WHITE. IN NORTHWEST GEORGIA...BARTOW...CARROLL...HARALSON... 
  PAULDING AND POLK. IN WEST CENTRAL GEORGIA...COWETA...HARRIS...
   HEARD...LAMAR...MERIWETHER...MUSCOGEE...PIKE...SPALDING... 
  TALBOT...TROUP AND UPSON. 

* THROUGH THIS EVENING

* AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND
  CENTRAL GEORGIA. ADDITIONAL RAINFALL AMOUNTS BETWEEN 2 TO 4
  INCHES ARE POSSIBLE.

* SOME TREES AND POWER LINES COULD BE DOWNED BY ANY 
  THUNDERSTORMS DUE TO WET SOILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF
RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM
ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT
OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A
DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL.

CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS
AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
695 
WGUS62 KFFC 021400
FFAFFC

FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 AM EST MON NOV 2 2015

GAZ006>009-013>016-020>025-027-030>039-041>060-066>072-078>082-
089>095-102>106-030000-
/O.CON.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-
LAMAR-MONROE-JONES-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MACON...
COLUMBUS...WARNER ROBINS...LUMPKIN...AMERICUS...CORDELE
900 AM EST MON NOV 2 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH 
  CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND 
  WEST CENTRAL GEORGIA...INCLUDING THE FOLLOWING IN CENTRAL ...
  GEORGIA...BIBB...BUTTS...CRAWFORD...CRISP...DOOLY...HOUSTON... 
  JASPER...JONES...MONROE...PEACH AND PUTNAM. IN EAST CENTRAL 
  GEORGIA...GREENE...TALIAFERRO AND WILKES. IN NORTH CENTRAL 
  GEORGIA...BARROW...CHEROKEE...CLAYTON...COBB...DAWSON... 
  DEKALB...DOUGLAS...FANNIN...FAYETTE...FORSYTH...GILMER... 
  GWINNETT...HALL...HENRY...LUMPKIN...MORGAN...NEWTON...NORTH 
  FULTON...PICKENS...ROCKDALE...SOUTH FULTON...UNION AND WALTON. 
  IN NORTHEAST GEORGIA...BANKS...CLARKE...JACKSON...MADISON... 
  OCONEE...OGLETHORPE...TOWNS AND WHITE. IN NORTHWEST GEORGIA... 
  BARTOW...CARROLL...HARALSON...PAULDING AND POLK. IN WEST 
  CENTRAL GEORGIA...CHATTAHOOCHEE...COWETA...HARRIS...HEARD... 
  LAMAR...MACON...MARION...MERIWETHER...MUSCOGEE...PIKE... 
  SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... 
  TROUP...UPSON AND WEBSTER. 

* UNTIL 7 PM EST THIS EVENING

* AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND
  CENTRAL GEORGIA. ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 TO 2
  INCHES ARE POSSIBLE ON TOP OF THE 1 TO 2 INCHES THAT HAVE
  ALREADY FALLEN. IN ADDITION...THE LARGE AMOUNTS OF DEBRIS
  GENERATED BY FALLEN LEAVES AND SMALL TREE LIMBS WILL LEAD TO A
  GREATER THAN NORMAL AMOUNT OF CLOGGED DRAINS...ADDING TO THE
  FLOOD CONCERNS.

* SOME TREES AND POWER LINES COULD BE DOWNED BY ANY 
  THUNDERSTORMS DUE TO WET SOILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF
RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM
ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT
OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A
DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL.

CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS
AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
075 
WGUS62 KFFC 022128
FFAFFC

FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EST MON NOV 2 2015


GAZ006>009-013>016-020>025-027-030>039-041>060-066>072-078>082-
089>094-102>104-022230-
/O.CAN.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-
LAMAR-MONROE-JONES-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-STEWART-WEBSTER-SUMTER-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE...
GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MACON...
COLUMBUS...LUMPKIN...AMERICUS
428 PM EST MON NOV 2 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL
GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST
GEORGIA AND WEST CENTRAL GEORGIA HAS BEEN CANCELLED. THE HEAVIEST
RAINFALL HAS PUSHED OFF TO THE EAST. 

$$

GAZ095-105-106-030000-
/O.CON.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON-DOOLY-CRISP-
INCLUDING THE CITIES OF...WARNER ROBINS...CORDELE
428 PM EST MON NOV 2 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL GEORGIA...INCLUDING THE FOLLOWING CRISP...
  DOOLY AND...HOUSTON.

* UNTIL 7 PM EST THIS EVENING

* LOCALLY HEAVY RAINFALL CONTINUES ACROSS CRISP...DOOLY AND
  HOUSTON COUNTIES. ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH
  WILL BE POSSIBLE THROUGH 7 PM. ALSO...THE LARGE AMOUNTS OF
  DEBRIS GENERATED BY FALLEN LEAVES AND SMALL TREE LIMBS WILL LEAD
  TO A GREATER THAN NORMAL AMOUNT OF CLOGGED DRAINS...ADDING TO
  THE FLOOD CONCERNS.

* SOME TREES AND POWER LINES COULD BE DOWNED BY ANY 
  THUNDERSTORMS DUE TO WET SOILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF
RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM
ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT
OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A
DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL.

CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS
AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
926 
WGUS62 KFFC 022240
FFAFFC

FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EST MON NOV 2 2015


GAZ095-105-106-022345-
/O.CAN.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON-DOOLY-CRISP-
INCLUDING THE CITIES OF...WARNER ROBINS...CORDELE
540 PM EST MON NOV 2 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF CENTRAL GEORGIA HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flood watch went out at Nov 1, 12:27 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Nov 1, 12:27 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1227 PM EST SUN NOV 1 2015

.PREV DISCUSSION... /ISSUED 640 AM EST SUN NOV 1 2015/

SHORT TERM /TODAY THROUGH MONDAY/...
FIRST ROUND OF RAIN MOVING ACROSS GA THIS MORNING WITH POSSIBLY A
BRIEF BREAK FOR A PORTION OF THE AREA BEFORE THE NEXT ROUND MOVES IN
FROM THE WEST. UPPER LOW OVER TEXAS WILL KEEP A TROPICAL MOISTURE
CONNECTION INTO GA THROUGH THE SHORT TERM. MODELS IN GOOD AGREEMENT
THIS UPPER LOW WILL MOVE INTO THE LOWER MS VALLEY TONIGHT AND THEN
INTO THE TN VALLEY ON MONDAY. THE ASSOCIATED SURFACE LOW SHOULD
CROSS THE FORECAST AREA ON MONDAY. IN GENERAL WE SHOULD HAVE A WEDGE
AFFECTING THE NORTH AND A WARM FRONT VICINITY OF CENTRAL GA. THE
WARM FRONT MAY PUSH TO THE NORTH ON MONDAY...HOWEVER THE NORTHEAST
MAY LINGER IN THE WEDGE. THE LOCATION OF THE BOUNDARIES WILL AFFECT
THE TEMPERATURES AND THERE WILL NOT BE MUCH DIURNAL CHANGE MAINLY
NORTH TODAY. A BIT WARMER ON MONDAY DEPENDING ON HOW FAR NORTH THE
WARM FRONT GETS.

INSTABILITY INCREASES INTO CENTRAL GA BY THIS AFTERNOON AND
CONTINUES INTO MONDAY AHEAD OF THE SURFACE SYSTEM. HAVE INCLUDED
THUNDER FOR CENTRAL GA THROUGH THE SHORT TERM. A FEW STORMS MAY
BECOME STRONG WITH GOOD SHEAR VICINITY OF THE WARM FRONT THIS
AFTERNOON AND AGAIN MONDAY. NO FLASH FLOOD WATCH AT THIS TIME.
CURRENT TOTAL AMOUNTS STILL LOOK OKAY AND WILL SEE HOW THIS FIRST
BATCH OF RAIN AFFECTS THE AREA. LATEST QPF SHIFTS AXIS OF HEAVIEST
RAIN MORE NORTHWARD BY MONDAY...FAVORING THE NORTHWEST CORNER.

41

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
SHORT WAVE AND ATTENDANT SFC LOW CHARACTERIZING THE SHORT TERM
WILL EJECT EASTWARD FOR MONDAY NIGHT AND A HYBRID CAD WEDGE SHOULD
REMAIN ACROSS THE AREA INTO MIDWEEK WITH MUCH LESS MOISTURE IN
PLACE. GUIDANCE IS SUGGESTING SOME LOW LEVEL ATLANTIC MOISTURE
ADVECTS INTO PORTIONS OF THE EAST CWA AND ALLOW FOR AT LEAST A
SLIGHT CHANCE OF SHOWERS OR DRIZZLE TUESDAY AND
WEDNESDAY...OTHERWISE THE NEXT MAIN FEATURE OF THE FCST PERIOD
WILL BE WITH A FROPA BY THE END OF THE WEEK INTO NEXT WEEKEND.
GUIDANCE DIFFERS ON THE TIMING OF THIS...THOUGH THE MOISTURE FIELD
DOES LOOK TO BE QUITE ELONGATED AND REMOVED FROM THE UPPER
DYNAMICS /STAYING WELL NORTH OF THE REGION/. ENOUGH PROGGED
INSTABILITY TO CARRY SLIGHT THUNDER MENTION FOR NOW BUT NOT
ANTICIPATING IMPACTFUL WEATHER. UPPER RIDGING AHEAD OF THIS SHOULD
ALLOW FOR TEMPS GENERALLY 5-10 DEG ABOVE NORMS AND QUITE PLEASANT.
THE WARMEST DAY LOOKS TO BE FRIDAY WITH LOW 70S IN THE NORTH AND
MID TO UPPER 70S FOR CENTRAL GA. TEMPS LOOK TO MODERATE BACK TO
NEAR NORMAL BEHIND THE AFOREMENTIONED FRONT...THOUGH WILL DEPEND
ON HOW PROGRESSIVE FUTURE RUNS MAINTAIN THIS.

BAKER

&&

.AVIATION...
18Z UPDATE...
IFR CONDITIONS WILL PERSIST THROUGH THE FORECAST. AREAS OF RAIN
AND DRIZZLE WILL ALSO PERSIST THROUGH MONDAY WITH THE PRECIP
BECOMING MORE CONVECTIVE ACROSS CSG/MCN MONDAY MORNING WHERE
ISOLATE TSRA IS POSSIBLE AFTER 12Z. WINDS WILL REMAIN NORTHEAST TO
EAST 4 TO 8 KTS...EXCEPT IN CSG/MCN WHERE WINDS WILL BECOME SOUTH
TO SOUTHWEST MONDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  61  70  58 / 100 100  90  10
ATLANTA         65  62  71  60 / 100 100 100  10
BLAIRSVILLE     63  59  66  55 / 100 100 100  30
CARTERSVILLE    64  60  71  58 / 100 100 100  10
COLUMBUS        72  67  74  61 / 100 100 100  10
GAINESVILLE     62  60  67  57 / 100 100 100  10
MACON           72  66  77  60 / 100  90  90  10
ROME            64  60  71  59 / 100 100 100  20
PEACHTREE CITY  65  62  71  59 / 100 100 100  10
VIDALIA         80  69  83  64 /  70  50  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....SNELSON
AVIATION...17
Hazardous weather outlook, Nov 1, 12:23 PM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EST SUN NOV 1 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1223 PM EST SUN NOV 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...PERIODS OF HEAVY RAIN EXPECTED FOR NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT WITH ISOLATED THUNDERSTORMS POSSIBLE ACROSS
CENTRAL GEORGIA...

WEATHER HAZARDS EXPECTED...

MINOR FLOODING WILL BE POSSIBLE IN NORTH AND PARTS OF CENTRAL
GEORGIA. GUSTY WINDS AND A FEW DOWNED TREES WILL ALSO BE POSSIBLE
DUE TO WET SOILS MAINLY OVER WESTCENTRAL AND MIDDLE GEORGIA LATE
TONIGHT.

DISCUSSION...

ONE TO ONE AND A HALF INCHES OF RAIN HAVE FALLEN SINCE MIDNIGHT...AN
ADDITIONAL TWO TO THREE INCHES ARE POSSIBLE BEFORE THE SYSTEM EXITS
LATE MONDAY.

NO THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING...HOWEVER AFTER
MIDNIGHT...STRONG WINDS IN THE LOWEST 3000FT WILL ENHANCE THE
POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS...WHIC COULD DEVELOP
OVER PARTS OF WESTCENTRAL AND MIDDLE GEORGIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

HEAVY RAINFALL AND THUNDERSTORMS WILL PUSH EAST MONDAY BEFORE THE
LOW PRESSURE SYSTEM EXITS EASTWARD. SOME STORMS OVER NORTH AND
CENTRAL GEORGIA COULD BE STRONG TO SEVERE WITH DAMAGING WINDS
POSSIBLE BETWEEN 9AM AND 9PM MONDAY. DUE TO THE STRONG VERTICAL WIND
SHEAR AND ITS ORIENTATION TO THE LINE OF THUNDERSTORMS...AN ISOLATED
BRIEF TORNADO WILL ALSO BE POSSIBLE ALONG OR AHEAD OF THE LINE.

THE NEXT CHANCE FOR WIDESPREAD SHOWERS OR STORMS WILL BE LATE
FRIDAY INTO SATURDAY WITH AN APPROACHING FRONT FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 12:11 AM EDTWind AdvisoryFFCChattooga, Dade, Walker8 hr
Nov 1, 5:15 AM ESTRiver Flood WarningFFCForsyth24 hr
Nov 1, 6:47 AM ESTRiver Flood WarningFFCForsyth, Fulton3 days

Nearby

Flood Watches in Georgia, 2015Every flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.